RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 43, Number 3  


Convergence rates in regularization under arbitrarily perturbative operators
Nguen Buong
323
The experimental analysis of a new adaptive method for a polyhedral approximation of multidimensional convex bodies
L. V. Burmistrova
328
Regularization methods for the constrained pseudoinversion problem with inaccurate date
E. V. Arkharov, R. A. Shafiev
347
Theorems on alternatives and their applications to numerical methods
A. I. Golikov, Yu. G. Evtushenko
354
A set-theoretic formulation of the problem of synthesizing rational procedures for information exchange in a hierarchical two-person game
M. A. Gorelov
376
Approximate solution of the semi-coercive Signorini problem with inhomogeneous boundary conditions
A. Ya. Zolotukhin, R. V. Namm, A. V. Pachina
388
On the minimization of the difference of convex functions on a feasible set
A. S. Strekalovskii
399
On a nonlinear self-adjoint eigenvalue problem for a certain class of differential algebraic equations
A. A. Abramov, K. Balla, V. I. Ul'yanova, L. F. Yukhno
410
Asymptotics of eigenvalues for a cylinder that is heat-insulated on a narrow strip
M. Yu. Planida
422
A remark on the numerical solution of a scattering problem for the Schrödinger equation on the whole line
A. A. Arsen'ev
433
Diffusion on ellipsoidal surfaces and the formalism of surface spheroidal functions
G. V. Anikin, S. N. Plotnikov
435
Optimization of the frequency polygon method with track-length estimators for the global solution of the transport equation
E. V. Shkarupa
440
Numerical modeling of the flow of a viscous incompressible fluid in a cubic cavity
T. G. Elizarova, O. Yu. Milyukova
453
A drift algorithm for the motion of a particle in the Darwin model of a plasma
L. V. Borodachev, I. V. Mingalëv, O. V. Mingalëv
467
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020